# SDR AALA952161

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Pan
- Part number: 146N6201
- Condition: Gouged
- Location: L-4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND L-4 DOOR EXTERNAL HANDLE PAN HAS GOUGE BLENDED OUT BEYOND SRM LIMITS.  PER MRB 757-681.  (M)
